A Correction to the Paper ``On Α−Topological Vector Spaces’’
Theorem 3.30 in the published paper  is not correct. A valid reasoning concerning this error is given.
O. Njastad, On some classes of nearly open sets, Paciﬁc J. Math. 15 (1965), 961-970.
Authors who publish with this journal agree to the following terms:
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License [CC BY-NC-SA 4.0] that allows others to share the work with an acknowledgment of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work, with an acknowledgment of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online.